# SDR AALA201804309007

- Difficulty date: April 7, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231CF,  FRAMES 20 TO 24, Y-765 TO Y-1292.   REPLACED THE FLOOR PANEL IAW SRM 53-12-00, AND IRM 9701 REV H.
